Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 4


Mathematical Modelling of an Avian Influenza: Optimal Control Study for Intervention Strategies

PP: 1049-1057
Chairat Modnak,
Avian influenza, caused by influenza A viruses, has drawn attention from scientists worldwide to study its epidemic dynamics. In this paper, we study the spread of bird flu or avian influenza and optimal control theory for intervention strategies from SIR-based model. In addition, we divide human population into five states; Susceptible (S), Vaccinated (V), Exposed (E), Infective (I) and Recovered (R). Equilibrium analysis to investigate the dynamics of the model is carefully derived. We further study the optimal control to seek cost effective for control and treatment strategies. Numerical results show that strategically deployed vaccination and medical treatment can significantly reduce the numbers of exposed and infectious persons.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved